# SDR FDEA201704051393

- Difficulty date: April 5, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Damaged
- Location: Nr 7 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 7 LE SLAT HAS DAMAGE ON LOWER TRAILING EDGE CLOSURE PANEL,  21 INCHES FROM INBD END.  REPAIRED THE PANEL IAW SRM 51-70-07.
